Taiwanese Journal of Mathematics

ON CONJECTURE OF R. BR\"{U}CK CONCERNING THE ENTIRE FUNCTION SHARING ONE VALUE CM WITH ITS DERIVATIVE

Zong-Xuan Chen and Kwang Ho Shon

Full-text: Open access

Abstract

In this paper, we investigate the conjecture of R. Br\"{u}ck, and prove that the conjecture of R. Br\"{u}ck holds for entire functions of infinite order and hyper order less than $\frac{1}{2}.$

Article information

Source
Taiwanese J. Math., Volume 8, Number 2 (2004), 235-244.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407625

Digital Object Identifier
doi:10.11650/twjm/1500407625

Mathematical Reviews number (MathSciNet)
MR2061691

Zentralblatt MATH identifier
1062.30032

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Keywords
share the value entire function hyper-order

Citation

Chen, Zong-Xuan; Shon, Kwang Ho. ON CONJECTURE OF R. BR\"{U}CK CONCERNING THE ENTIRE FUNCTION SHARING ONE VALUE CM WITH ITS DERIVATIVE. Taiwanese J. Math. 8 (2004), no. 2, 235--244. doi:10.11650/twjm/1500407625. https://projecteuclid.org/euclid.twjm/1500407625


Export citation